66295

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Transfer functions of optimum filters of different dynamic orders for discrete systems

ISBN/ISSN: 

0278-6419

DOI: 

10.3103/S0278641921020035

Наименование источника: 

  • Moscow University Computational Mathematics and Cybernetics

Обозначение и номер тома: 

Vol. 45, № 2

Город: 

  • New York

Издательство: 

  • Allerton Press Inc.

Год издания: 

2021

Страницы: 

60–70
Аннотация
The problem of constructing optimum observers (filters) of different dynamic orders is considered for stochastic control objects in discrete time. Analytical expressions are obtained for the transfer functions of filters,which allow us to calculate the quadratic optimality criterion. With an example of a fourth-order system, the constructed filters are compared by the mean-square observation error in the steady state.

Библиографическая ссылка: 

Каменщиков М.А. Transfer functions of optimum filters of different dynamic orders for discrete systems // Moscow University Computational Mathematics and Cybernetics. 2021. Vol. 45, № 2. С. 60–70.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: